# SDR COMA9511987

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN LANDING GEAR DID NOT RETRACT.  REPLACED BROKEN MAIN LANDING GEAR DOOR LATCH.
